# SDR ASAA2019082873520

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 15,415 hours, 4,906 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulted
- Location: Window Heat
- Part time: 15,053 hours, 4,943 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L1 WINDOW OVERHEAT. APPLIED QRH, DID NOT EXTINGUISH. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 30-41 TASK 801. WHCU SHOWS WINDOW SENSOR FAULT. MOVED SWITCH TO ALTERNATE SENSOR. OPS CHECK NORMAL REF AMM 30-41 TASK 812.
